We propose a simple but new method of characterizing multivariate Bernoulli variables belonging to a given class, i.e., with some specified moments. Within a given class, this characterization allows us to generate easily a sample of mass functions. It also provides the bounds that all the moments must satisfy to be compatible and the possibility to choose the best distribution according to a certain criterion. For the special case of the Fréchet class of the multivariate Bernoulli distributions with given margins, we find a polynomial characterization of the class. Our characterization allows us to have bounds for the higher order moments. An algorithm is presented and illustrated.

Representation of multivariate Bernoulli distributions with a given set of specified moments / Fontana, Roberto; Semeraro, Patrizia. - In: JOURNAL OF MULTIVARIATE ANALYSIS. - ISSN 0047-259X. - 168:(2018), pp. 290-303. [10.1016/j.jmva.2018.08.003]

Representation of multivariate Bernoulli distributions with a given set of specified moments

Fontana, Roberto;Semeraro, Patrizia
2018

Abstract

We propose a simple but new method of characterizing multivariate Bernoulli variables belonging to a given class, i.e., with some specified moments. Within a given class, this characterization allows us to generate easily a sample of mass functions. It also provides the bounds that all the moments must satisfy to be compatible and the possibility to choose the best distribution according to a certain criterion. For the special case of the Fréchet class of the multivariate Bernoulli distributions with given margins, we find a polynomial characterization of the class. Our characterization allows us to have bounds for the higher order moments. An algorithm is presented and illustrated.
File in questo prodotto:
File Dimensione Formato  
1-s2.0-S0047259X18300241-main.pdf

non disponibili

Descrizione: Articolo
Tipologia: 2a Post-print versione editoriale / Version of Record
Licenza: Non Pubblico - Accesso privato/ristretto
Dimensione 359.17 kB
Formato Adobe PDF
359.17 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11583/2712184
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo